I checked a list of possible side effects and it is not listed.-
List of possible side effects for future reference:
I suggest you speak to your Dr. about what you are experiencing.
All the best and take care.-
I hate to even question the master ( Maso ) but it is a muscle relaxer so I am thinking it could cause this problem. Have you tried not taking the cyclo for a few days to see if the problem cleared up? If not, try that ( if you are physically able to go without it) and see. You might also call the doc to see if they can change the med or add and an ED med, like viagra or cialis.
- Cyclobenzaprine Information for Consumers
- Cyclobenzaprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 6 answers
Posted 31 Jul 2013 • 1 answer
Posted 6 Aug 2013 • 1 answer
Posted 29 Jul 2015 • 2 answers
Posted 12 Dec 2017 • 0 answers